# SDR DALA2023072405953

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31991
- Aircraft time: 18,212 hours, 6,796 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2872767)RH WING, #7 SPOILER LOWER SURFACE HAS MULTIPLE DENTS LOCATED AT THE AREA 6" FROM INBOARD EDGE AND 12" FROM TRAILING EDGES. SPOILER #7 REPLACED ON CUSTOMER CARD 00186.
